| Model Number |
MMT-722NAB |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Communication or Transmission Problem (2896); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had audio anomaly.Customer's blood glucose value was unknown at the time of the incident.The customer was assisted with troubleshooting.The customer stated that they cannot hear the longer alarms.The device will not be return for analysis.